Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I have nauseousness. Will Rablet help me ?

Hi, A couple of months back, I started getting bouts of nausea . These were later accompanied by a stirring in the stomach. Sometimes I used to feel sick as soon as I ate, and I was forced to make a trip to the loo :( This has gotten worse now. If I am out and I eat I have to go to the loo. I was recently prescribed Rablet. Will this help me? I am fed up of worrying constantly about this. Thanks
Asked On : Thu, 7 Apr 2011
Answers:  1 Views:  336
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
from history it indicates you have got some infection,either bacterial or amoebic. you might have infection in liver, or gasro intestinal tract.
rablet may give some relief but it should be investigated.
you may go for stool,urine and sonography.
you consult your doctor and seek his advise .
Answered: Thu, 7 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor